# SDR SWAA2021072713890

- Difficulty date: August 14, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SHELF PANEL LOWER SUPPORT STRUCTURE INBD OF DEFLECTION RIB HAS CRACK PROPAGATING FROM OTBD FASTENER. (MARKED) / R&R'D LOWER SUPPORT STRUCTURE ANGLE INBD OF DEFLECTION RIB IAW SRM 51-40-02.
